Alert archive / Arizona / Wind Advisories in 2026

Wind Advisory 2, NWS Flagstaff, AZ

February 17, 2026Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Feb 17, 2026, 1:31 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Feb 18, 2026, 5:00 AM MST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2026, 1:31 PM MST (20:31 UTC)
In effect from
Feb 18, 2026, 5:00 AM MST
Expired
Feb 18, 2026, 7:00 PM MST
In force
14 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2026-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2026-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -152 square meters per square second.1939587897117136156175194Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
123 kt
0-1 km storm-relative helicity
-152 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

770 
WWUS75 KFGZ 172031
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
131 PM MST Tue Feb 17 2026

AZZ012>014-180515-
/O.UPG.KFGZ.HW.A.0001.260218T1600Z-260219T0200Z/
/O.NEW.KFGZ.HW.W.0001.260218T1200Z-260219T0200Z/
/O.CON.KFGZ.WI.Y.0001.000000T0000Z-260218T0000Z/
Little Colorado River Valley in Coconino County-Little Colorado
River Valley in Navajo County-Little Colorado River Valley in
Apache County-
Including the cities of Snowflake, Springerville, Tuba City,
Wupatki N.M., Winslow, Holbrook, and St. Johns
131 PM MST Tue Feb 17 2026

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 7 PM MST WEDNESDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...For the Wind Advisory, southwest winds 25 to 30 mph with
  gusts up to 50 mph. For the High Wind Warning, southwest winds 30
  to 40 mph with gusts up to 65 mph expected.

* WHERE...Little Colorado River Valley.

* WHEN...For the Wind Advisory, until 5 PM MST this afternoon. For
  the High Wind Warning, from 5 AM to 7 PM MST Wednesday.

* IMPACTS...Damaging winds could blow down trees and power lines. A
  few power outages are possible. Travel will be difficult,
  especially for high profile vehicles. Gusty winds will blow around
  unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles, such as RVs, campers, and tractor trailers. Use
extra caution.

Secure loose outdoor objects that could be blown around or damaged by
the wind.

&&

$$

AZZ017-040-180515-
/O.UPG.KFGZ.HW.A.0001.260218T1600Z-260219T0200Z/
/O.NEW.KFGZ.HW.W.0001.260218T1200Z-260219T0200Z/
White Mountains-Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Pinetop, Greer, Dilkon, Kykotsmovi, and Show
Low
131 PM MST Tue Feb 17 2026

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 7 PM MST WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph
  expected.

* WHERE...Painted Desert, and White Mountains.

* WHEN...From 5 AM to 7 PM MST Wednesday.

* IMPACTS...Damaging winds could blow down trees and power lines. A
  few power outages are possible. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles, such as RVs, campers, and tractor trailers. Use
extra caution.

Secure loose outdoor objects that could be blown around or damaged by
the wind.

&&

$$

AZZ009-010-180515-
/O.NEW.KFGZ.WI.Y.0002.260218T1200Z-260219T0200Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Including the cities of Keams Canyon, Kaibito, Kayenta, Canyon De
Chelly, and Chinle
131 PM MST Tue Feb 17 2026

...WIND ADVISORY IN EFFECT FROM 5 AM TO 7 PM MST WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph
  expected.

* WHERE...Kaibito Plateau, and Chinle Valley.

* WHEN...From 5 AM to 7 PM MST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could snap resulting in a few power outages. Travel will be
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles, such as RVs, campers, and tractor trailers. Use
extra caution.

Secure loose outdoor objects that could be blown around or damaged by
the wind.

&&

$$

AZZ039-180000-
/O.CON.KFGZ.WI.Y.0001.000000T0000Z-260218T0000Z/
Black Mesa Area-
Including the cities of Navajo N.M.
131 PM MST Tue Feb 17 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...Southwest winds around 25 mph with gusts up to 45 mph.

* WHERE...Black Mesa Area.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could snap resulting in a few power outages. Travel will be
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles, such as RVs, campers, and tractor trailers. Use
extra caution.

Secure loose outdoor objects that could be blown around or damaged by
the wind.

&&

$$

JJ
4 follow-up statements
255 
WWUS75 KFGZ 180005
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
505 PM MST Tue Feb 17 2026

AZZ012>014-190200-
/O.EXP.KFGZ.WI.Y.0001.000000T0000Z-260218T0000Z/
/O.CON.KFGZ.HW.W.0001.260218T1200Z-260219T0200Z/
Little Colorado River Valley in Coconino County-Little Colorado
River Valley in Navajo County-Little Colorado River Valley in
Apache County-
Including the cities of Winslow, Springerville, St. Johns,
Holbrook, Snowflake, Wupatki N.M., and Tuba City
505 PM MST Tue Feb 17 2026

...WIND ADVISORY HAS EXPIRED...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 7 PM MST
WEDNESDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph
  expected.

* WHERE...Little Colorado River Valley.

* WHEN...From 5 AM to 7 PM MST Wednesday.

* IMPACTS...Damaging winds could blow down trees and power lines. A
  few power outages are possible. Travel will be difficult,
  especially for high profile vehicles. Gusty winds will blow around
  unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles, such as RVs, campers, and tractor trailers. Use
extra caution.

Secure loose outdoor objects that could be blown around or damaged by
the wind.

&&

$$

AZZ039-180115-
/O.EXP.KFGZ.WI.Y.0001.000000T0000Z-260218T0000Z/
Black Mesa Area-
Including the cities of Navajo N.M.
505 PM MST Tue Feb 17 2026

...WIND ADVISORY HAS EXPIRED...

The gusty winds have subsided. Winds will continue to gust between 30
to 40 mph through tonight.

$$

AZZ017-040-190200-
/O.CON.KFGZ.HW.W.0001.260218T1200Z-260219T0200Z/
White Mountains-Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Dilkon, Pinetop, Greer, Kykotsmovi, and Show
Low
505 PM MST Tue Feb 17 2026

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 7 PM MST
WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph
  expected.

* WHERE...Painted Desert, and White Mountains.

* WHEN...From 5 AM to 7 PM MST Wednesday.

* IMPACTS...Damaging winds could blow down trees and power lines. A
  few power outages are possible. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles, such as RVs, campers, and tractor trailers. Use
extra caution.

Secure loose outdoor objects that could be blown around or damaged by
the wind.

&&

$$

AZZ009-010-190200-
/O.CON.KFGZ.WI.Y.0002.260218T1200Z-260219T0200Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Including the cities of Keams Canyon, Kaibito, Canyon De Chelly,
Kayenta, and Chinle
505 PM MST Tue Feb 17 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM MST WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph
  expected.

* WHERE...Kaibito Plateau, and Chinle Valley.

* WHEN...From 5 AM to 7 PM MST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could snap resulting in a few power outages. Travel will be
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles, such as RVs, campers, and tractor trailers. Use
extra caution.

Secure loose outdoor objects that could be blown around or damaged by
the wind.

&&

$$

Meola
244 
WWUS75 KFGZ 181209
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
509 AM MST Wed Feb 18 2026

AZZ012>014-017-040-190200-
/O.CON.KFGZ.HW.W.0001.000000T0000Z-260219T0200Z/
Little Colorado River Valley in Coconino County-Little Colorado
River Valley in Navajo County-Little Colorado River Valley in
Apache County-White Mountains-Northeast Plateaus and Mesas South
of Hwy 264-
Including the cities of Winslow, Springerville, St. Johns,
Snowflake, Show Low, Pinetop, Holbrook, Tuba City, Kykotsmovi,
Dilkon, Wupatki N.M., and Greer
509 AM MST Wed Feb 18 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 65 mph
  expected.

* WHERE...Little Colorado River Valley, Painted Desert, and White
  Mountains.

* WHEN...Until 7 PM MST this evening.

* IMPACTS...Damaging winds could blow down trees and power lines. A
  few power outages are possible. Travel will be difficult,
  especially for high profile vehicles. Gusty winds will blow around
  unsecured objects.

$$

AZZ009-010-190200-
/O.CON.KFGZ.WI.Y.0002.000000T0000Z-260219T0200Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Including the cities of Keams Canyon, Kayenta, Chinle, Kaibito, and
Canyon De Chelly
509 AM MST Wed Feb 18 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Kaibito Plateau, and Chinle Valley.

* WHEN...Until 7 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could snap resulting in a few power outages. Travel will be
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles, such as RVs, campers, and tractor trailers. Use
extra caution.

Secure loose outdoor objects that could be blown around or damaged by
the wind.

&&

$$

Konieczny
407 
WWUS75 KFGZ 182104
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
204 PM MST Wed Feb 18 2026

AZZ012>014-017-040-190200-
/O.CON.KFGZ.HW.W.0001.000000T0000Z-260219T0200Z/
Little Colorado River Valley in Coconino County-Little Colorado
River Valley in Navajo County-Little Colorado River Valley in
Apache County-White Mountains-Northeast Plateaus and Mesas South
of Hwy 264-
Including the cities of Winslow, St. Johns, Pinetop, Holbrook,
Kykotsmovi, Tuba City, Wupatki N.M., Springerville, Greer, Show
Low, Snowflake, and Dilkon
204 PM MST Wed Feb 18 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 to 75 mph.

* WHERE...Little Colorado River Valley, Painted Desert, and White
  Mountains.

* WHEN...Until 7 PM MST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

AZZ009-010-190200-
/O.CON.KFGZ.WI.Y.0002.000000T0000Z-260219T0200Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Including the cities of Kayenta, Kaibito, Keams Canyon, Canyon De
Chelly, and Chinle
204 PM MST Wed Feb 18 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Kaibito Plateau, and Chinle Valley.

* WHEN...Until 7 PM MST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could snap resulting in a few power outages. Travel will be
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles, such as RVs, campers, and tractor trailers. Use
extra caution.

Secure loose outdoor objects that could be blown around or damaged by
the wind.

&&

$$

JJ
563 
WWUS75 KFGZ 190159
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
659 PM MST Wed Feb 18 2026

AZZ012>014-017-040-190300-
/O.EXP.KFGZ.HW.W.0001.000000T0000Z-260219T0200Z/
Little Colorado River Valley in Coconino County-Little Colorado
River Valley in Navajo County-Little Colorado River Valley in
Apache County-White Mountains-Northeast Plateaus and Mesas South
of Hwy 264-
Including the cities of Holbrook, Pinetop, Tuba City,
Springerville, Snowflake, Wupatki N.M., Kykotsmovi, Greer,
Winslow, Show Low, Dilkon, and St. Johns
659 PM MST Wed Feb 18 2026

...HIGH WIND WARNING WILL EXPIRE AT 7 PM MST THIS EVENING...

Winds continue to subside this evening and have fallen below warning
thresholds. Expect gusty winds to continue through this evening,
tapering off through tonight.

$$

AZZ009-010-190300-
/O.EXP.KFGZ.WI.Y.0002.000000T0000Z-260219T0200Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Including the cities of Kayenta, Kaibito, Keams Canyon, Canyon De
Chelly, and Chinle
659 PM MST Wed Feb 18 2026

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

Winds continue to subside this evening and the Wind Advisory will be
allowed to expire.

$$

Meola

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 17, 11:20 AM MST, 2 hours 11 minutes earlier.

Area forecast discussion, Feb 17, 11:20 AM MST, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
1120 AM MST Tue Feb 17 2026

.SYNOPSIS...A series of disturbances are expected to bring winter
weather conditions to much of northern Arizona through the end of
the week. Gusty winds also likely, especially today and Wednesday.
Mild weather looks to return for the weekend.

&&

.DISCUSSION...The first of 3 shortwave troughs is currently
making its' impact across northern Arizona. As a result, we are
starting to see light snow accumulation here at the NWS office in
Bellemont. It's been raining for the last few hours due to snow
levels flirting with 7000', but snow levels are steadily dropping
and will continue to do so through the next several hours. By this
afternoon, snow levels will generally range between 5500-6000'
across our CWA. Rain and high elevation snow showers will
continue through much of the morning/afternoon creating hazardous
travel conditions for your Tuesday morning commute. A Winter
Weather Advisory remains in effect for the Kaibab Plateau,
Mogollon Rim, and White Mountains through 5 PM MST this evening.
Even though we anticipate the bulk of the precipitation to fall
with the main frontal passage, this synoptic pattern will favor
upsloping conditions throughout the afternoon, allowing localized
areas across south-facing slopes (primarily the Mogollon Rim and
Kaibab Plateau) to see persistent showers this afternoon and
continued winter weather travel conditions. Of course we can't
forget to mention the projected snow totals for this first system.
Areas above 6000' are forecast to receive a dusting to 1".
Locations above 7000' have remain persistent in the 3 to 7" range
(but again localized areas could see higher values from
upslope forcing). And finally, the highest mountains peaks
(generally 8000' and above) could enjoy a foot or more of fresh
new snow. I guess there is also one more item to mention for this
first disturbance (if you haven't noticed already), but it's very
windy! Many locations across our CWA are gusting between 30 and 40
mph, with a few sites surpassing 50 mph. These elevated winds
look to continue through at 5 PM MST for the Little Colorado River
Valley and Black Mesa Zones. The Coconino Plateau, Grand Canyon
Country, Oak Creek/Sycamore Canyons, and Yavapai County Mountains
are also in the on-going Wind Advisory, but these zones will drop
off by 8 AM MST this morning.

Shortwave number 2...The next disturbance looks to slide through
northern Arizona beginning late Tuesday/early Wednesday. There is
still a Winter Storm Watch in place for the Kaibab Plateau and
Mogollon Rim in correlation to the heaviest snowfall amounts
forecast. These areas could warrant a Winter Storm Warning
eventually and other locations could see a Winter Weather Advisory
go up. Snow levels will drop closer to 4500-5000' for this second
system, so areas that only got to enjoy rainfall on Tuesday may
get to enjoy a few snowflakes by the middle of the week. The
decision on what products may be necessary will likely be decided
on the upcoming shift. Either way, anticipate hazardous travel to
persist. One product that was added to the forecast for Wednesday
was a High Wind Watch for the Little Colorado River Valley, White
Mountains, and the Northeast Plateaus and Mesas. Sustained south
to southwest winds look to be 35 to 45 mph throughout Wednesday
afternoon, with gusts near 60 mph possible. Gusty winds will be
likely across other locations as well, but any future Winter
Weather products will cover the need for a Wind related products.

Shortwave number 3...The final shortwave of this series looks to
slide through Thursday into Friday. There is still uncertainty
with how this system will play out, but within the last 12 hours
snowfall amounts have increased compared to the previous forecast
package. Hard to say where final amounts will land for this last
system, but additional Winter Weather products will likely be
necessary. Outside of more precipitation, breezy winds will stick
around primarily Flagstaff eastward.

Over the weekend...Although chilly temperatures will still be
present on Saturday, drier/calmer weather looks to return for the
weekend. Daytime highs should even creep back towards normal on
Sunday for this time of year thanks to a building area of high
pressure.

&&

.AVIATION...Tuesday 17/18Z through Wednesday 18/18Z...Isolated to
scattered -SHRA/-SHSN will bring localized MVFR/IFR conditions
through Tuesday evening, primarily along the higher terrain. A
more consistent band of SN/RA moves from west to east along a
front after 12Z Wednesday, bringing drops to IFR/LIFR. South to
southwest winds 20-30 kts gusting 35-45 kts through the period,
though gusts up to 50-55 kts may be possible along the FROPA.

OUTLOOK...Wednesday 18/18Z through Friday 20/18Z...Mainly MVFR/IFR
conditions with periods of VFR conditions. Worst impacts expected
through 00Z/Thursday and again after 06Z/Friday, with IFR/LIFR
conditions in +SN/+RA and BLSN. South to southwest winds 15-30 kts
with gusts 35-50 kts on Wednesday, becoming southwest to west at
10-20 kts with gusts 35 kts on Thursday.

&&

.FIRE WEATHER...Today through Wednesday...Widespread rain and snow
showers, heaviest through this morning. Additional widespread rain
and snow Wednesday morning into the evening. Conditions will remain
scattered and showery even outside of the above periods. Snow levels
falling to 5000-5500 feet by midday Today, then 4000-4500 feet by
Wednesday evening. Winds southwest at 15-30 mph with gusts 35-45 mph
through the period, remaining elevated overnight.

Thursday through Saturday...Chances for rain and snow showers
continue Thursday and Friday. Snow levels may drop as low as 3500-
4000 feet on Friday. Fair weather looks to return by Saturday. Winds
southwest through west 10-15 mph gusting to 25 mph Thursday and
Friday, then variable at 5-15 mph on Saturday.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 5 PM MST this afternoon for AZZ004-
015>017.

Winter Storm Watch from late tonight through Wednesday evening
for AZZ004-015-016.

Wind Advisory until 5 PM MST this afternoon for AZZ012>014-039.

High Wind Watch from Wednesday morning through Wednesday evening
for AZZ012>014-017-040.

&&

PUBLIC...Konieczny
AVIATION...Lewandowski
FIRE WEATHER...McCollum

For Northern Arizona weather information visit
weather.gov/flagstaff

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 12:37 AM MSTHigh Wind WatchFGZApache, Coconino, Navajo13 hr
Feb 17, 1:31 PM MSTHigh Wind WarningFGZApache, Coconino, Navajo29 hr
Feb 17, 1:46 PM MSTWinter Storm WarningFGZCoconino, Navajo29 hr
Feb 17, 1:46 PM MSTWinter Weather AdvisoryFGZApache, Coconino, Navajo, Yavapai29 hr

Nearby

Wind Advisories in Arizona, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.